Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 4, Pages 730–736 (Mi zvmmf10197)  

This article is cited in 1 scientific paper (total in 1 paper)

On the multiplicative complexity of some Boolean functions

S. N. Selezneva

Moscow State University, Moscow, 119992, Russia

Abstract: In this paper, we study the multiplicative complexity of Boolean functions. The multiplicative complexity of a Boolean function $f$ is the smallest number of $&$-gates in circuits in the basis $\{x& y, x\oplus y, 1\}$ such that each such circuit computes the function $f$. We consider Boolean functions which are represented in the form $x_1, x_2…x_n\oplus q(x_1,…,x_n)$, where the degree of the function $q(x_1,…,x_n)$ is $2$. We prove that the multiplicative complexity of each such function is equal to $(n-1)$. We also prove that the multiplicative complexity of Boolean functions which are represented in the form $x_1…x_n\oplus r(x_1,…,x_n)$, where $r(x_1,…,x_n)$ is a multi-affine function, is, in some cases, equal to $(n-1)$.

Key words: Boolean function, circuit, complexity, multiplicative complexity, upper bound.

DOI: https://doi.org/10.7868/S0044466915040122

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:4, 724–730

Bibliographic databases:

UDC: 519.7
MSC: Primary 68Q19; Secondary 06E30, 94D05
Received: 05.03.2014

Citation: S. N. Selezneva, “On the multiplicative complexity of some Boolean functions”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015), 730–736; Comput. Math. Math. Phys., 55:4 (2015), 724–730

Citation in format AMSBIB
\Bibitem{Sel15}
\by S.~N.~Selezneva
\paper On the multiplicative complexity of some Boolean functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 4
\pages 730--736
\mathnet{http://mi.mathnet.ru/zvmmf10197}
\crossref{https://doi.org/10.7868/S0044466915040122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343132}
\zmath{https://zbmath.org/?q=an:06458245}
\elib{https://elibrary.ru/item.asp?id=23299898}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 4
\pages 724--730
\crossref{https://doi.org/10.1134/S0965542515040119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354067600017}
\elib{https://elibrary.ru/item.asp?id=24028030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928905755}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10197
  • http://mi.mathnet.ru/eng/zvmmf/v55/i4/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Selezneva S.N., “On the Multiplicative Complexity of Boolean Functions”, Fundam. Inform., 145:3 (2016), 399–404  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:18
    References:29
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022